# SDR CA041220006

- Difficulty date: December 12, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 5,280 hours
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: D, R
- Precautionary procedure: O

## Discrepancy

(CAN) HEAD SEPARATION WHILE IN FLIGHT.  DISCOVERED WHILE INVESTIGATING A ROUGH RUNNING ENGINE AS REPORTED BY PILOT.
